MathSciNet Relay Station
MathSciNet bibliographic data
MR1302385 (95i:46095) 46L37
Popa, Sorin Symmetric enveloping algebras, amenability and AFD properties for subfactors. Math. Res. Lett. 1 (1994), no. 4, 409–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement